|Magic Johnson looks great in BestBuy Ads.
Mar 29, 2004
Can it be that Magic Johnson has no troublesome side effects as lipoatrophy, peripheal neuropathy, or lipodystrophy? He looks great for someone infected in 1991 with hiv, what do you think?
Best Buy Salesman
| Response from Dr. Wohl
If Magic is tolerating his HIV treatment well, he is not alone. Most ART treated patients do not suffer from major adverse effects from their meds. Fat accumulation is not a given and lipoatrophy has become much less common now that we use less d4T.
It is really a misconception that most taking HIV meds will develop these types of side effects. I am glad I can set the record straight.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When Was Magic Johnson Infected With Hiv?
- White Bumps On Penis Worried It Could Be AIDS
- Do People Get HIV From Blowjob From A Prostitute?
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.